# SDR HAL95097

- Difficulty date: August 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N601AP
- Make and model: Doug DC-9-51
- Aircraft serial: 47658
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

HNL - SECTION OF FLOOR EMERGENCY LIGHTS INOPERABLE.  RECONNECTED WIRE 7-10.  OPERATIONAL CHECK GOOD.  (M)
